# SDR MALA040739

- Difficulty date: November 24, 2004
- Submitted: December 7, 2004
- Operation: Air carrier
- Aircraft: N417XJ
- Make and model: Saab 340B
- Aircraft serial: 340B417
- Aircraft time: 18,079 hours, 19,932 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control System
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INFLIGHT FLAPS SELECTED TO 15 DEGREES.  FLAPS REMAINED AT ZERO.  PER QRH LANDED HIGHSPEED ZERO FLAPS ON GROUND.  FLAPS DID MOVE AS COMMANDED.  MAINTENANCE PERFORMED FLAP OPERATIONAL TEST AND FOUND NO FAULT AT THIS TIME.
